i just started too take prednisone tonight i take as well flexeril, klonopins ,
I'm not an expert, but I do understand your fear. You want to be very careful about taking meds that make you sleepy. Have you tried Buspar for your anxiety? It is not a Benzodiazapine(spelling?) Like Klonopin and meds like Xanax are. It worked very well for me and didn't make me sleepy at all.
The prednisone will help the asthma symptoms but may make you a little nervous so don't get alarmed. The side effect is common and nothing to worry about. The medication will help the inflammation in your bronchial tubes and make it easier to breath.
Sounds like your doc has you on the right meds. Just hang in there. I understand the prednisone for your asthma, but long term use is not good. It can thin your bones. Ask your doctor about theopolline (sp) . It's an older drug, but helps with the asthma.Good luck to you, I sympathize as I have allergy related asthma & it's a problem for me too...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 1 answer
Posted 28 Jun 2010 • 1 answer
Posted 18 Mar 2014 • 4 answers
Posted 15 Jun 2014 • 3 answers
Posted 25 Aug 2016 • 1 answer